# SDR RAIA00203108

- Difficulty date: March 27, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 12,621 hours, 13,906 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 8323715
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5597-MSN-SMOKE IN COCKPIT ON CLIMB OUT, TOILET SMOKE CAP ILLUMINATED. MAINTENANCE REMOVED AND REPLACED RIGHT ENVIRONMENTAL CONTROL SYSTEM CONDENSER, OPS CK OK.
